Category: Mathematics

Sort

showing 1-9 of 9

Image for The Nature of Mathematical Modeling

The Nature of Mathematical Modeling

By: Gershenfeld, Neil

Price: $27.00

Publisher: Cambridge University Press: 1999

Edition: First Edition

Seller ID: 30795


Fine in Very Good dust jacket; Hardcover; tall 8vo 9" - 10" tall; Bright, crisp, tight book. No names or markings. In jacket with moderate wear on back panel; no tears. View more info

Image for 3-Manifolds

3-Manifolds

By: Hempel, John

Price: $22.50

Publisher: Princeton University Press: 1976

Seller ID: 27603


Very Good+; Softcover; Large 8vo 9" - 10" tall; Bright cover, tightly bound, fading on spine. Interior crisp, clean, unmarked.; Annals of Mathematics Studies Number 86 Series View more info

Image for Distributions in Statistics: Continuous Univariate Distributions; Volumes 1-2

Distributions in Statistics: Continuous Univariate Distributions; Volumes 1-2

By: Johnson, Norman L.; Samuel Kotz

Price: $67.50

Publisher: John Wiley & Sons: 1976

Edition: later printing

Seller ID: 30800


Fine; Hardcover; ta33 8v; Two volumes complete. Volume 1, ISBN 0471446262 1972, 300 pages. Volume 2, ISBN 0471446270; 1976, 306 pages. Each bound in black cloth with red title blocks. Crisp, tight, unmarked; as new. ; Wiley Series in Probability and Statistics Series View more info

Image for Distributions in Statistics: Continuous Multivariate Distributions

Distributions in Statistics: Continuous Multivariate Distributions

By: Johnson, Norman L.; Samuel Kotz

Price: $31.50

Publisher: John Wiley & Sons: 1976

Edition: later printing

Seller ID: 30801


Fine; Hardcover; tall 8vo 9" - 10" tall; 333 pp.; bound in black cloth with red title blocks. Crisp, tight, unmarked; as new. ; Wiley Series in Probability and Statistics Series View more info

Image for Distributions in Statistics: Discrete Distributions

Distributions in Statistics: Discrete Distributions

By: Johnson, Norman L.; Samuel Kotz

Price: $31.50

Publisher: John Wiley & Sons: 1976

Edition: later printing

Seller ID: 30802


Near Fine; Hardcover; tall 8vo 9" - 10" tall; 328 pp.; bound in black cloth with red title blocks. Light rubbing head of spine, top edge. Crisp, tight, unmarked.; Wiley Series in Probability and Statistics Series View more info

Image for Distributions in Statistics Series [Four Johnson and Kotz Titles]: Discrete Distributions/ Continuous Univariate Distributions 1 and 2/ Continuous Multivariate Distributions

Distributions in Statistics Series [Four Johnson and Kotz Titles]: Discrete Distributions/ Continuous Univariate Distributions 1 and 2/ Continuous Multivariate Distributions

By: Johnson, Norman L.; Samuel Kotz

Price: $88.20

Publisher: John Wiley & Sons: 1976

Seller ID: 30804


Fine; Hardcover; tall 8vo 9" - 10" tall; 4 volumes, each bound in black cloth with red title blocks. Later printings. Wiley Series in Probability and Statistics. Note, newer editions may have been published. All Fine, as new except 1st book, Discrete Distributions -- Near Fine. Bindings tight, pages pristine; no names or markings. ; Wiley Series in Probability and Statistics Series View more info

Image for Scattering Theory for Automorphic Functions.

Scattering Theory for Automorphic Functions.

By: Lax, Peter D.; Phillips, Ralph S.

Price: $27.00

Publisher: Princeton University Press: 1977

Seller ID: 27605


Very Good+; Softcover; 8vo 8" - 9" tall; 300 pages, bound in orange wraps. Crisp, clean, tightly bound. Spine faded. Interior crisp, unmarked. Includes BONUS BOOK: Automorphic Forms and Kleinian Groups, by Irwin Kra; 1972, W.A. Benjamin Publishers; 464 pp paperback in Good condition. ; Annals of Mathematics Studies Number 87 Series View more info

Image for A Drill-Book in Algebra; Exercises for Class Drill and Review

A Drill-Book in Algebra; Exercises for Class Drill and Review

By: Perrin, Marshall Livingston

Price: $31.50

Publisher: J. B. Lippincott & Co.: 1883

Seller ID: 24975


Very Good; Hardcover; 12mo 7" - 7½" tall; Includes BONUS BOOK; see below. 123 pages, bound in green cloth with gilt lettering. Firm binding, moderately edge worn cover. Interior clean. some pencil markings in margins. Previous owner's name on blank flyleaf, dated 1884. Bonus Book -- The Normal Union Arithmetic Part I by Edward Brooks, published by Sower, Potts & Co., Philadelphia, 1878; in Good to Very Good condition. Packaged with care and shipped in a box. View more info

Image for Mathematics and Plausible Reasoning, Two Volumes: Vol. I -- Induction and Analogy in Mathematics; Volume II-- Patterns of Plausible Inference

Mathematics and Plausible Reasoning, Two Volumes: Vol. I -- Induction and Analogy in Mathematics; Volume II-- Patterns of Plausible Inference

By: Polya, G.

Price: $72.00

Publisher: Princeton University Press:

Seller ID: 30803


Fine in Fine dust jacket; Hardcover; 8vo 8" - 9" tall; Two volume set complete. Both volumes Fine, as new, in Fine jackets. No names or markings. Bound in full brown cloth; gray printed dust jackets. Vol. I, Induction and Analogy in Mathematics, 1973, 8th printing, 280 pages. ISBN 0691080054. Vol II, Patterns of Plausible Inference, (1968), revised edition with Appendix, 225 pages. View more info